# SDR DALA2023041402986

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 94,391 hours, 24,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DOOR 2R EXIT SIGN FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN PER B757 AMM 52-00. OPS. CHK NML. (9984350)
